# SDR 95ZZZW588

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Rt Propeller
- Part time: 361 hours
- Component: Bfgoodrich
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DE-ICE BOOT UNBONDED FROM ONE BLADE ON RIGHT PROPELLER.  PROPELLER AND BLADES WERE OVERHAULED BY HARTZELL 361 HOURS AGO AT WHICH TIME BOOT WAS INSTALLED.  SUBMITTER STATES UPON INSPECTION OF BOOT AREA ITS APPARENT THAT THE PAINT APPLIED TO THE BLADE PRIOR TO BOOT APPLICATION UNBONDED WITH BOOT END COULD BE THE CAUSE.
